MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL INC. ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS
Model Number IPN000125
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported when withdrawing the dilator the hub snapped off leaving the dilator free in the sheath.The user managed to open the end of the sheath up, advance further and grab the broken dilator with forceps.There was no patient harm or injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12029958
Report Number9680794-2021-00290
Device Sequence Number4204986
Product Code DQY
UDI-Device Identifier00801902001702
UDI-Public00801902001702
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN000125
Device Catalogue NumberCL-07035
Device Lot Number14F19L0022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/19/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1